MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the shockpulse lithotripsy handpiece had an unspecified error that occurred and will not work.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the final investigation.B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection, and the reported failure was confirmed.Updated field(s): d8, d9, h2, h3, h4, h6, h11.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: due to transducer not working.However, the most probable cause of the complaint is cause traced to component failure, likely due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24956826
Report Number3011050570-2026-00445
Device Sequence Number18720991
Product Code FEO
UDI-Device Identifier00821925043831
UDI-Public00821925043831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/25/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-09/22/2025-00
Patient Sequence Number1
Patient SexUnknown